A priori estimates for hypoelliptic differential equations in a half-space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 3, p. 409-424
@article{ASNSP_1968_3_22_3_409_0,
     author = {Arkeryd, Leif},
     title = {A priori estimates for hypoelliptic differential equations in a half-space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {3},
     year = {1968},
     pages = {409-424},
     zbl = {0162.41002},
     mrnumber = {236518},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_3_409_0}
}
Arkeryd, Leif. A priori estimates for hypoelliptic differential equations in a half-space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 3, pp. 409-424. http://www.numdam.org/item/ASNSP_1968_3_22_3_409_0/

[1] L. Arkeryd On the LP estimates for elliptic boundary problems, Math. Scand. 19 (1966), 59-76. | MR 224970 | Zbl 0152.11202

[2] K. Frifdrichs, On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Appl. Math. 6 (1953), 299-325. | MR 58828 | Zbl 0051.32703

[3] E. Goursat, Cours d'Analyse Mathématique, 5e édition, Paris 1929.

[4] L. Hörmander, On the regularity of the solutions of boundary problems, Acta Math. 99 (1958), 225-264. | MR 131655 | Zbl 0083.09201

[5] L. Hörmander, Linear partial differential operators, Berlin, Springer, 1963. | MR 404822 | Zbl 0108.09301

[6] L. Hörmander, J.L. Lions, Sur la complétion par rapport à une integrale de Dirichlet, Math. Scand. 4 (1956), 259-270. | MR 87848 | Zbl 0078.28003

[7] T. Matsuzawa, Regularity at the boundary for solutions of hypo-elliptic equations, Osaka J. Math. 3 (1966), 313-334. | MR 209667 | Zbl 0168.07801

[8] J. Peetre, On estimating the solutions of hypoelliptic differential equations near the plane boundary, Math. Scand. 9 (1961), 337-351. | MR 146517 | Zbl 0113.30601

[9] M. Schechter, On the dominance of partial differential operators II, A. S. N. S. Pisa 18 (1964), 255-282. | Numdam | MR 188614 | Zbl 0125.05903

[10] L. Schwartz, Theorie des distributions, Paris 1957, 1959.

[11] M.I. Višik, G.I. Eskin, Uravuenija v svertkah v organicennoj oblasti, Usp. Mat. Nauk 20 (1965), 89-151. | MR 185273